# SDR HEEA955293

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Sticks
- Location: Afcs
- Part time: 2,356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR STICKS, INTERMITTENTLY INOPERATIVE.  INSPECTED BY ACCESSORY SHOP AND FOUND JUST BEFORE AND AFTER NULL POSITION #2 (J1-E) POTENTIOMETER VOLTAGE DROPS TO ZERO (HAS AN OPEN SPOT)
